# SDR FDEA201511173656

- Difficulty date: November 17, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N777FD
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 749 hours, 27,303 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Part number: 113N200346H
- Condition: Debonded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR, WINGS RT SIDE, THERE IS A RT INBD FLAP LOWER SURFACE INBD PANEL REPAIR.  THIS REPAIR REQUIRES EVALUATION IAW EO F-5100-7-5001 A4 PT 1, ATTACHMENT B, NO HISTORY.  EXISTING REPAIR WAS EVALUATED IAW ATTACHMENT B OF EO F-5100-7-5001 A4 PART 1.  FOUND REPAIR DOUBLER DIS BONDED.  EXISTING REPAIR WAS REMOVED & NEW REPAIR CARRIED OUT IAW SRM 51-70-10-2R REV 116.  SEE EA F-5750-TO321516 PART 1.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
